Can Transfer Factor Plus cause heart problems?
A question from a client: Hello, can taking Transfer Factor Plus cause high blood pressure or palpitations?
First, I must point out that I am a salesperson, not a doctor.
We have sold thousands of Transfer Factor Plus so far. It is our bestseller.
None of our over 7,000 customers reported any concerns with supplementation Transfer Factor Plus, and - as I have just mentioned - it is the most widely purchased Transfer Factor. Nevertheless, we assume that there may be a vulnerable person who reacts differently from everyone else.
4Life Transfer Factor Plus Tri-Factor (this is its full name) is a dietary supplement whose formula is designed to support normal immune functions. This product contains many ingredients, including zinc and plant extracts. Of course, there is always the possibility that an individual may react atypically, e.g. because of an allergy to an ingredient or because of an interaction of the ingredients with other supplements, medications or even food.
For example, the zinc contained in Transfer Factor Plus, in addition to the officially recognized immunity-supporting action, is a mineral that is involved in the regulation of blood pressure and work heart. Therefore, its supplementation should contribute to the proper functioning of the heart, not the opposite.
Nevertheless, the human body is undergoing dynamic changes, so it is likely that someone may react individually in a paradoxical or opposite way to the expected one, e.g. due to the aforementioned interaction. In addition to physical causes, psychological causes are also possible (neurosis, depression, anxiety, etc.). In any such case, a medical consultation is necessary!
By the way, I would like to mention that among the Transfer Factor supplements from 4Life, we have a supplement aimed at cardiovascular health. It is Transfer Factor BCV, which I highly recommend!